# SDR DHL2006785005

- Difficulty date: April 11, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY EXIT LIGHT FELL OFF.  REINSTALLED OVERHEAD EMERGENCY EXIT LIGHT ABOVED FLIGHT DECK DOOR IAW B727-200 MM 33-50, OP CHECKS SATISFACTORY.
